Glyxambi
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 4823
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 67  |  Issue : 12  |  Page : 2066-2068

Severe necrotising inflammatory skin reaction to topical 5-fluorouracil


Gokhale Eye Hospital, Anant Building, Gokhale Road South, Dadar West, Mumbai, Maharashtra, India

Correspondence Address:
Dr. Nikhil S Gokhale
Gokhale Eye Hospital, Anant Building, Gokhale Road South, Dadar West, Mumbai, Maharashtra - 400 028
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_373_19

Rights and Permissions

I report two patients who developed a severe necrotising inflammatory skin reaction with ulceration and hemorrhagic crusting during the first cycle of chemotherapy with 1% 5-Fluorouracil eye drops for Ocular surface squamous neoplasia. The skin reaction subsided on stoppage of the drops and the use of a steroid ointment. 5 fluorouracil therapy was terminated and the patients were shifted to interferon therapy subsequently.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed161    
    Printed0    
    Emailed0    
    PDF Downloaded39    
    Comments [Add]    

Recommend this journal